# SDR ASAA2023041342842

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 28,152 hours, 8,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERG EXIT LIGHT LENS FELL OFF. GROUNDED - YES. REMOVED AND REPLACED THE R2 DOOR EMERGENCY LIGHT LENS COVER AS NEEDED.
